Alert archive / Kentucky / River Flood Warnings in 2014
River Flood Warning 2, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Feb 4, 2014, 10:23 PM CST for Christian County, Trigg County, Kentucky. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2014, 10:23 PM CST (04:23 UTC)
- Expired
- Feb 5, 2014, 1:58 PM CST
- In force
- 16 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Christian County, KY, Trigg County, KY
The radar
The Ft Campbell radar (KHPX), 16 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Little River at Hopkinsville - 68/80 (HLHK2). The gauge peaked at 15.40 ft at Feb 4, 2014, 10:00 PM CST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03437480, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
906
WGUS43 KPAH 050423
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1023 PM CST TUE FEB 4 2014
...The National Weather Service in Paducah, Kentucky has issued a
flood warning for the South Fork Little River in Kentucky...
At Hopkinsville - 68/80 affecting Christian and Trigg Counties.
.Heavy rainfall over the past 12 hours has caused the South Fork
Little River at the 68/80 Bypass to rise above flood stage. Minor
flooding will occur for the immediate future.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC047-221-051958-
/O.NEW.KPAH.FL.W.0002.140205T0423Z-140205T1958Z/
/HLHK2.1.ER.140205T0257Z.140205T0600Z.140205T1358Z.UU/
1023 PM CST TUE FEB 4 2014
The National Weather Service in Paducah, Kentucky has issued a
* Flood Warning for the South Fork Little River at Hopkinsville - 68/80.
* until Wednesday afternoon.
* At 10 PM Tuesday the stage was 15.3 feet.
* Flood Stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near crest at this time and will fall below
flood stage late Wednesday morning.
&&
LAT...LON 3690 8735 3685 8738 3685 8739 3683 8739
3684 8734 3689 8732
$$1 follow-up statement
117
WGUS83 KPAH 050706
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
106 AM CST WED FEB 5 2014
...The flood warning is cancelled for the following rivers in
Kentucky...
South Fork Little River at Hopkinsville - 68/80 affecting
Christian and Trigg Counties.
.Water levels quickly fell late Tuesday night with minor flood
conditions coming to an end.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC047-221-050736-
/O.CAN.KPAH.FL.W.0002.000000T0000Z-140205T1958Z/
/HLHK2.1.ER.140205T0257Z.140205T0430Z.140205T0510Z.UU/
106 AM CST WED FEB 5 2014
The Flood Warning is cancelled for the South Fork Little River at
Hopkinsville - 68/80.
* At 12:30 AM Wednesday the stage was 12.2 feet.
* Flood Stage is 15.0 feet.
* Fell below flood stage at 11:10 PM Tuesday.
* Forecast...The river will continue to fall during the early morning hours. .
&&
LAT...LON 3690 8735 3685 8738 3685 8739 3683 8739
3684 8734 3689 8732
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Feb 4, 8:50 PM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Feb 4, 8:50 PM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
850 PM CST Tue Feb 4 2014
.UPDATE...
ISSUED AT 850 PM CST TUE FEB 4 2014
The main event is rapidly coming to an end. The primary
precipitation shield should be east of the area around 10 or 11
PM. The precipitation for the remainder of the evening should be
mainly in the form of freezing rain or freezing drizzle. Not so
sure about the I-64 corridor in southern Illinois, but given the
lack of deep saturation up there at this point, figure light
freezing rain/drizzle is the only thing that could really be
happening.
Kept the forecast very simple for the remainder of the night.
Will have only freezing rain through midnight, with varying
degrees of chancy PoPs behind the main precipitation shield.
Overnight will have light freezing rain initially with some light
snow possible along the northwest periphery of the region through
3 AM, and then light freezing rain or light snow everywhere
through daybreak Wednesday.
Lots of light echoes noted on Missouri radars and this certainly
spells a chance of drizzle or very light snow overnight. Given the
potential for additional icing, even if it is minor amounts, will
keep the Winter Storm Warning going throughout the area. The road
conditions will only deteriorate further overnight as winds turn
north or northwest and temperatures drop through the 20s. Will
issue another Special Weather Statement to get the main
precipitation shield through the remainder of the area and address
the colder air/further travel problems.
&&
.SHORT TERM...(This Evening through Wednesday)
ISSUED AT 226 PM CST TUE FEB 4 2014
Winter event ongoing. Will likely meet/touch warning criteria some
areas, snow/sleet NW 1/3 (2 inches around Du Quoin, still snowing)
to sleet/freezing rain toward the Ohio and into west KY. Good
news, is that this precip will not hang around as dry slot is
working steadily east across AR and MO. Still good swath of precip
to work across the area especially east of the Mississippi. It may
transition to rain along the TN border. But temps will still be
close to 32F, even there. Will see precip rapidly end from west
to east through the evening, though some flurries or freezing
drizzle may persist. Not sure we will need a Warning beyond
midnight. But for now will not mess with the ending time. It can
be canceled early.
Could be some non consequence flurries/very light snow Wednesday,
best chance north 1/2 of the area, and mainly morning. Dry
Wednesday night, and cold.
In a nutshell, the slightly warmer solution did in fact work, for
more mixed wintry precip farther north. The exception is with
surface conditions, where the models were poor at best (especially
west KY). This allowed 31-32 degree temps to hold over nearly all of
west KY through mid afternoon.
..Noles..
.LONG TERM...(Thursday through Tuesday)
ISSUED AT 309 PM CST TUE FEB 4 2014
High pressure will remain in control Thursday, keeping the area
dry and very cold. Thursday night, NAM shows a weak mid level wave
generating some light QPF, but GFS, ECMWF and GEM now keep us dry,
so went with 14 pops. The surface high will continue to move east
Friday, and models indicate quite a bit of mid level moisture and
increasing low level moisture, so we will see quite a bit of
cloudiness into Friday. This moisture will translate into precip
chances by Friday night as an upper level wave approaches from the
west. ECMWF, GFS and GEM all indicate pretty light QPF amounts, so
kept pops in the lower chance category. With cold air well
entrenched across the entire region, any precipitation will be
light snow.
Models push most of the QPF north on Saturday, so just went with
some slight chance pops for light snow across most of our
counties. Across our southeast, temperatures are forecast to reach
the middle to upper 30s, so went with a rain/snow mix. By
Saturday night, models show a more significant upper level trof
moving across the region, but have backed off quite a bit since
yesterday on QPF. Due to uncertainties, have backed pops off into
the lower chance category for Saturday night, but this is the best
chances for any QPF/light snow through the weekend. By Sunday, a
bit of light snow may linger in our eastern counties as
temperatures cool back down into the middle 20s north to around 30
degree southeast.
North to northwest flow Sunday night will lead to very cold lows
in the single digits to around 10 degrees. Temperatures will
remain well below seasonal for early next week. Models show
another upper level wave generating some precip by Tuesday, but
timing and location are quite varied. Just went with some slight
chance pops across our western half Tuesday for light snow for
now.
&&
.AVIATION...
ISSUED AT 615 PM CST TUE FEB 4 2014
The majority of the PAH forecast region has gone to freezing rain
(and is expected to stay that way) with cigs flirting with the
IFR/MVFR threshold, and MVFR vsbys common. Conditions have already
improved west of the MS River as a sharp mid level shrtwv and sfc
low pulls away to the ne. Significant pcpn is expected to end
across the region by late evening. Around the time the FZRA ends,
winds will turn to the nw. Vsby restrictions due to fog may linger
through daybreak, along with IFR cigs. LIFR cigs are not out of
the question. Expect conditions to improve further by mid morning Wed.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...WINTER STORM WARNING until 6 AM CST Wednesday FOR ILZ075>078-
080>094.
MO...WINTER STORM WARNING until 6 AM CST Wednesday FOR MOZ076-086-087-
100-107>112-114.
IN...WINTER STORM WARNING until 6 AM CST Wednesday FOR INZ081-082-
085>088.
KY...WINTER STORM WARNING until 6 AM CST Wednesday FOR KYZ001>022.
&&
UPDATE...DRS
AVIATION...DBHazardous weather outlook, Feb 4, 12:35 PM CST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1235 PM CST TUE FEB 4 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-051100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1235 PM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM WARNING AND WINTER WEATHER ADVISORY REMAIN IN EFFECT. REFER TO THE PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERAL ROUNDS OF SNOW ARE POSSIBLE BETWEEN THURSDAY NIGHT AND SUNDAY. WITH THE EXCEPTION OF SATURDAY NIGHT WHERE LIGHT ACCUMULATIONS ARE POSSIBLE...ALL OTHER SNOW ACCUMULATIONS SHOULD BE LITTLE TO NONE. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF SNOW AND ICE WOULD BE GREATLY APPRECIATED THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Feb 4, 8:50 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
850 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FREEZING RAIN PEMBROKE 36.77N 87.36W
02/04/2014 M0.25 INCH CHRISTIAN KY TRAINED SPOTTER
QUARTER INCH OF ICE BUILDUP.
&&
SMITTYLocal storm report, Feb 4, 9:00 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
900 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FREEZING RAIN EVANSVILLE 37.98N 87.54W
02/04/2014 M0.25 INCH VANDERBURGH IN UTILITY COMPANY
LOCAL UTILITY REPORTING ESTIMATED 2,366 CUSTOMERS WITHOUT
POWER IN THE COMMUNITY. REPORTED VIA EM. TRAINED SPOTTER
REPORTED QUARTER INCH ICE BUILDUP ON SOUTHEAST SIDE OF
TOWN.
&&
SMITTYLocal storm report, Feb 4, 9:07 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
907 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM FREEZING RAIN MORTONS GAP 37.24N 87.47W
02/04/2014 E0.50 INCH HOPKINS KY TRAINED SPOTTER
ICE BUILDUP ESTIMATED.
&&
SMITTYSpecial weather statement, Feb 4, 9:21 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 921 PM CST TUE FEB 4 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-050500- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 921 PM CST TUE FEB 4 2014 THE BACK EDGE OF AN AREA OF MODERATE TO HEAVY RAIN AND FREEZING RAIN WILL SHIFT EAST OF SOUTHWEST INDIANA AND THE PENNYRILE REGION OF WEST KENTUCKY THROUGH 11 PM. ELSEWHERE...PATCHES OF LIGHT FREEZING DRIZZLE WILL CONTINUE INTO THE OVERNIGHT HOURS. SOME ADDITIONAL ICING...GENERALLY A TENTH OF AN INCH OR LESS CAN BE EXPECTED EAST OF A BOONVILLE INDIANA TO CADIZ KENTUCKY LINE THROUGH 11 PM. ELSEWHERE...ONLY VERY MINOR ADDITIONAL GLAZING FROM FREEZING DRIZZLE CAN BE EXPECTED. TRAVEL CONDITIONS WILL CONTINUE TO DETERIORATE LATE THIS EVENING...AS TEMPERATURES BEGIN TO DROP. DRS
Local storm report, Feb 4, 9:41 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
941 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM FREEZING RAIN TENNYSON 38.08N 87.12W
02/04/2014 M0.30 INCH WARRICK IN TRAINED SPOTTER
&&
SMITTYLocal storm report, Feb 4, 9:50 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
950 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM SNOW ELLSINORE 36.93N 90.75W
02/04/2014 E1.0 INCH CARTER MO TRAINED SPOTTER
ROADS COVERED WITH JUST OVER 1 INCH OF SNOW.
0205 PM SNOW CAPE GIRARDEAU 37.31N 89.55W
02/04/2014 E2.0 INCH CAPE GIRARDEAU MO EMERGENCY MNGR
1.5 TO 2 INCHES OF SNOW AND SLEET.
0206 PM SNOW CARMI 38.09N 88.17W
02/04/2014 M1.0 INCH WHITE IL TRAINED SPOTTER
SPOTTER REPORTED 1/2 INCH OF SNOW IN LAST HOUR.
0229 PM SNOW 3 SE EVANSVILLE 37.95N 87.50W
02/04/2014 M1.0 INCH VANDERBURGH IN TRAINED SPOTTER
0.60 INCH OF MEASURED SNOW AND SLEET AT ANGEL MOUNDS.
ROADS COVERED AND SLICK.
0244 PM SNOW CARBONDALE 37.72N 89.22W
02/04/2014 E1.0 INCH JACKSON IL TRAINED SPOTTER
APPROXIMATELY 1/2 INCH SNOW AND 1/2 INCH SLEET.
0246 PM SNOW DIX 38.44N 88.94W
02/04/2014 E3.0 INCH JEFFERSON IL TRAINED SPOTTER
2.50 INCHES OF NEW SNOWFALL IN THE PAST 2 HOURS.
0302 PM SNOW TENNYSON 38.08N 87.12W
02/04/2014 M2.0 INCH WARRICK IN TRAINED SPOTTER
2.20 INCH SNOW DEPTH.
0305 PM SNOW DU QUOIN 38.00N 89.24W
02/04/2014 M1.0 INCH PERRY IL TRAINED SPOTTER
0305 PM SNOW CAMPBELL HILL 37.93N 89.55W
02/04/2014 E3.0 INCH JACKSON IL TRAINED SPOTTER
2.5 INCH SNOW DEPTH.
0310 PM SNOW SANTA CLAUS 38.12N 86.93W
02/04/2014 M1.0 INCH SPENCER IN TRAINED SPOTTER
0311 PM FREEZING RAIN BENTON 36.85N 88.36W
02/04/2014 M0.25 INCH MARSHALL KY EMERGENCY MNGR
MEASURED 3/16 TO 1/4 INCH ICE ACCUMULATION ON TREES.
0312 PM FREEZING RAIN GRANDIN 36.83N 90.82W
02/04/2014 M0.25 INCH CARTER MO PUBLIC
0314 PM FREEZING RAIN DUDLEY 36.79N 90.09W
02/04/2014 M0.25 INCH STODDARD MO TRAINED SPOTTER
SEVERAL ACCIDENTS ON HWY 25.
0330 PM SNOW NEWBURGH 37.95N 87.40W
02/04/2014 M1.0 INCH WARRICK IN PUBLIC
0.80 INCHES OF SNOW/SLEET.
0332 PM SNOW FORT BRANCH 38.25N 87.57W
02/04/2014 M1.0 INCH GIBSON IN PUBLIC
0.75 INCHES OF SNOW.
0333 PM FREEZING RAIN CAPE GIRARDEAU 37.31N 89.55W
02/04/2014 M0.25 INCH CAPE GIRARDEAU MO BROADCAST MEDIA
1/4 INCH ICE COATING ON TREE LIMBS.
0335 PM FREEZING RAIN CROFTON 37.05N 87.48W
02/04/2014 E0.25 INCH CHRISTIAN KY BROADCAST MEDIA
SEVERAL REPORTS OF POWER OUTAGES IN CHRISTIAN COUNTY,
INCLUDING THE CROFTON AND OLD FRUIT HILL ROAD AREAS.
0337 PM SLEET ROCKPORT 37.88N 87.05W
02/04/2014 M1.00 INCH SPENCER IN TRAINED SPOTTER
1/2 INCH OF SLEET/SNOW/ICE IN PAST 1 HOUR. 1/2 INCH SNOW
IN PREVIOUS 1 HOUR. SURFACES GLAZED WITH AN ICE COATING.
0348 PM FREEZING RAIN HENDERSON 37.84N 87.58W
02/04/2014 E0.15 INCH HENDERSON KY EMERGENCY MNGR
APPROXIMATELY 1/16 OF ICE ACCUMULATION ON TREE BRANCHES
ON THE NORTH SIDE OF HENDERSON.
0353 PM SLEET NEWBURGH 37.95N 87.40W
02/04/2014 E1.00 INCH WARRICK IN TRAINED SPOTTER
1.10 INCHES OF SLEET/SNOW.
0355 PM FREEZING RAIN PADUCAH 37.07N 88.64W
02/04/2014 E0.15 INCH MCCRACKEN KY NWS EMPLOYEE
AT LEAST 1/8 INCH ICE ON TREE BRANCHES.
0400 PM SLEET CAPE GIRARDEAU 37.31N 89.55W
02/04/2014 E2.00 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
1.5 INCHES OF SLEET/SNOW/FREEZING RAIN.
0400 PM SNOW VELPEN 38.36N 87.10W
02/04/2014 M2.0 INCH PIKE IN TRAINED SPOTTER
1.5 INCHES OF SNOW SINCE IT BEGAN AT 3 PM.
0408 PM FREEZING RAIN JUNCTION 37.72N 88.24W
02/04/2014 E0.20 INCH GALLATIN IL TRAINED SPOTTER
0.20 INCHES IN LAST 2 HOURS.
0413 PM SNOW DIX 38.44N 88.94W
02/04/2014 M4.0 INCH JEFFERSON IL TRAINED SPOTTER
ROADS SNOW COVERED AND HAZARDOUS.
0414 PM SNOW PRINCETON 38.36N 87.57W
02/04/2014 E2.0 INCH GIBSON IN TRAINED SPOTTER
0415 PM SNOW DAHLGREN 38.20N 88.68W
02/04/2014 M3.1 INCH HAMILTON IL TRAINED SPOTTER
ROADS SNOW COVERED AND SLICK
0422 PM SNOW MOUNT CARMEL 38.42N 87.77W
02/04/2014 M2.5 INCH WABASH IL TRAINED SPOTTER
ALL ROADS COVERED. HEAVY SNOW STILL FALLING
0422 PM FREEZING RAIN PEMBROKE 36.77N 87.36W
02/04/2014 E0.15 INCH CHRISTIAN KY CO-OP OBSERVER
A TOTAL OF ONE QUARTER INCH OF ICING ON TREES AND
POWERLINES. ONE TENTH REMAINED FROM SUNDAYS WINTER STORM.
0425 PM SNOW ZEIGLER 37.90N 89.05W
02/04/2014 M1.5 INCH FRANKLIN IL FIRE DEPT/RESCUE
HEAVY SLEET NOW FALLING ON TOP OF 1.5 INCHES OF SNOW.
0428 PM FREEZING RAIN EDDYVILLE 37.08N 88.08W
02/04/2014 E0.10 INCH LYON KY TRAINED SPOTTER
ICING OF TREES AND POWER LINES. SECONDARY ROADS FREEZING
WITH PATCHES OF BLACK ICE.
0438 PM FREEZING RAIN WICKLIFFE 36.97N 89.08W
02/04/2014 M0.50 INCH BALLARD KY EMERGENCY MNGR
HALF INCH OF ICE BUILUP IN THE COMMUNITY WITH POWER
OUTAGES REPORTED.
0456 PM FREEZING RAIN HOPKINSVILLE 36.85N 87.49W
02/04/2014 E0.30 INCH CHRISTIAN KY TRAINED SPOTTER
0.3 INCHES OF NEW ICE IN LAST 2 HOURS.
0509 PM FREEZING RAIN HOPKINSVILLE 36.85N 87.49W
02/04/2014 U0.00 INCH CHRISTIAN KY UTILITY COMPANY
PENNYRILE ELECTRIC REPORTING 426 HOUSEHOLD WITHOUT POWER.
POWER OUTAGE DUE TO ICE ON THE LINES.
0512 PM FREEZING RAIN HARRISBURG 37.74N 88.55W
02/04/2014 M0.24 INCH SALINE IL LAW ENFORCEMENT
BUILDUP OF FREEZING RAIN AND SLEET. 0.11 INCH OF BUILDUP
IN CARRIER MILLS.
0525 PM FREEZING RAIN CALVERT CITY 37.03N 88.35W
02/04/2014 M0.20 INCH MARSHALL KY NWS EMPLOYEE
ICE BUILDUP.
0525 PM FREEZING RAIN EVANSVILLE 37.98N 87.54W
02/04/2014 M0.20 INCH VANDERBURGH IN PUBLIC
BUILDUP AND GLAZE. SAGGING TREES AND POWER LINES ON
SOUTHEAST SIDE OF TOWN.
0555 PM FREEZING RAIN MORTONS GAP 37.24N 87.47W
02/04/2014 E0.30 INCH HOPKINS KY TRAINED SPOTTER
ONE QUARTER TO ONE THIRD OF AN INCH OF ICE ACCUMULATION
ON TREE LIMBS.
0558 PM FREEZING RAIN WEST PADUCAH 37.08N 88.74W
02/04/2014 M0.25 INCH MCCRACKEN KY NWS EMPLOYEE
QUARTER INCH OF ICE BUILDUP AT NWS OFFICE NEAR BARKLEY
AIRPORT.
0558 PM HEAVY RAIN CADIZ 36.87N 87.82W
02/04/2014 M1.48 INCH TRIGG KY EMERGENCY MNGR
POWER OUTAGES REPORTED IN THE WEST HALF OF THE COUNTY DUE
TO ICE BUILDUP. RAINFALL REPORT IS STORM TOTAL SO FAR.
0600 PM FREEZING RAIN GOREVILLE 37.56N 88.97W
02/04/2014 U0.00 INCH JOHNSON IL BROADCAST MEDIA
INTERSTATE 24 AT MILE MARKER 3 BLOCKED IN BOTH DIRECTIONS
DUE TO OVERTURNED SEMI-TRACTOR. TRAFFIC BACKED UP 2 TO 3
MILES.
0600 PM SNOW 5 NW AVA 37.94N 89.56W
02/04/2014 M3.5 INCH JACKSON IL TRAINED SPOTTER
3.5 INCHE ACCUMULATION OF SNOW/SLEET EAST OF THE SHILOH
HILL AREA.
0605 PM FREEZING RAIN TENNYSON 38.08N 87.12W
02/04/2014 U0.00 INCH WARRICK IN TRAINED SPOTTER
TREES AND POWER LINES SAGGING BADLY.
0610 PM FREEZING RAIN HOPKINSVILLE 36.85N 87.49W
02/04/2014 U0.00 INCH CHRISTIAN KY UTILITY COMPANY
PENNYRILE ELECTRIC NOW REPORTING 2000 CUSTOMERS WITHOUT
POWER IN THEIR SERVICE AREA. REPORTED THROUGH MEDIA.
0629 PM FREEZING RAIN BENTON 36.85N 88.36W
02/04/2014 U0.00 INCH MARSHALL KY FIRE DEPT/RESCUE
U.S. 58 AND 641 INTERCHANGE BLOCKED DUE TO DOWNED POWER
LINES. FIRE DEPT ENROUTE.
0700 PM FREEZING RAIN SHARON GROVE 36.91N 87.10W
02/04/2014 U0.00 INCH TODD KY NEWSPAPER
ISOLATED POWER OUTAGES REPORTED.
0713 PM FREEZING RAIN KEVIL 37.08N 88.89W
02/04/2014 M0.30 INCH BALLARD KY TRAINED SPOTTER
0715 PM FREEZING RAIN MURRAY 36.61N 88.32W
02/04/2014 M0.50 INCH CALLOWAY KY PUBLIC
ONE THIRD TO ONE HALF INCH OF ICE BUILDUP ON TREES AND
POWER LINES.
0720 PM FREEZING RAIN OWENSBORO 37.76N 87.12W
02/04/2014 U0.00 INCH DAVIESS KY EMERGENCY MNGR
ISOLATED POWER OUTAGES REPORTED IN THE COMMUNITY.
0730 PM FREEZING RAIN HOPKINSVILLE 36.85N 87.49W
02/04/2014 U0.00 INCH CHRISTIAN KY UTILITY COMPANY
OVER 400 CUSTOMERS WITHOUT POWER IN CHRISTIAN COUNTY THIS
EVENING. REPORTED VIA MEDIA.
0734 PM FREEZING RAIN EVANSVILLE 37.98N 87.54W
02/04/2014 M0.25 INCH VANDERBURGH IN TRAINED SPOTTER
LIGHT TO MODERATE FREEZING RAIN AND SLEET FALLING ON
SOUTHEAST SIDE OF TOWN. ICE BUILDUP ONE QUARTER INCH.
TREES AND POWER LINES SAGGING.
0738 PM FREEZING RAIN FORT BRANCH 38.25N 87.57W
02/04/2014 U0.00 INCH GIBSON IN EMERGENCY MNGR
FORT BRACH AND HAUBSTADT HAS LOST POWER.
0740 PM FREEZING RAIN MARION 37.33N 88.08W
02/04/2014 M0.75 INCH CRITTENDEN KY EMERGENCY MNGR
KY EOC REPORTS THREE QUARTER INCH OF ICE BUILDUP ON TREES
AND POWER LINES THROUGHOUT THE COUNTY.
0740 PM FREEZING RAIN OWENSBORO 37.76N 87.12W
02/04/2014 U0.00 INCH DAVIESS KY UTILITY COMPANY
48 CUSTOMERS WITHOUT POWER THROUGHOUT THE COMMUMITY.
REPORTED THROUGH COUNTY EM.
0744 PM FREEZING RAIN CALHOUN 37.54N 87.26W
02/04/2014 U0.00 INCH MCLEAN KY UTILITY COMPANY
UTILITY COMPANY REPORTING 703 CUSTOMERS WITHOUT POWER IN
THE CALHOUN AREA. REPORTED VIA EM.
0811 PM FREEZING RAIN ROCKPORT 37.88N 87.05W
02/04/2014 M0.30 INCH SPENCER IN TRAINED SPOTTER
0824 PM SNOW PERRYVILLE 37.73N 89.87W
02/04/2014 M3.0 INCH PERRY MO TRAINED SPOTTER
SNOW DEPTH.
0850 PM FREEZING RAIN PEMBROKE 36.77N 87.36W
02/04/2014 M0.25 INCH CHRISTIAN KY TRAINED SPOTTER
QUARTER INCH OF ICE BUILDUP.
0900 PM FREEZING RAIN EVANSVILLE 37.98N 87.54W
02/04/2014 M0.25 INCH VANDERBURGH IN UTILITY COMPANY
LOCAL UTILITY REPORTING ESTIMATED 2,366 CUSTOMERS WITHOUT
POWER IN THE COMMUNITY. REPORTED VIA EM. TRAINED SPOTTER
REPORTED QUARTER INCH ICE BUILDUP ON SOUTHEAST SIDE OF
TOWN.
0907 PM FREEZING RAIN MORTONS GAP 37.24N 87.47W
02/04/2014 E0.50 INCH HOPKINS KY TRAINED SPOTTER
ICE BUILDUP ESTIMATED.
0941 PM FREEZING RAIN TENNYSON 38.08N 87.12W
02/04/2014 M0.30 INCH WARRICK IN TRAINED SPOTTER
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 8:08 PM CST | Areal Flood Warning | PAH | Christian, Muhlenberg, Todd | 4 hr |
| Feb 5, 1:03 AM CST | River Flood Warning | PAH | Christian, Trigg | 11 hr |
Nearby
River Flood Warnings in Kentucky, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.